Next Article in Journal
Effect of Shaft Elasticity on the Performance of Slip Energy Recovery Drives
Previous Article in Journal
Computational Modeling of Flow Inside a Diseased Carotid Bifurcation
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2004, 9(1), 65-72;

A Note on Mellin Transform and Distributions

Department of Mathematics, University Putra Malaysia, 43400 UPM, Serdang, Selangor, Malaysia
Published: 1 April 2004
PDF [367 KB, uploaded 31 March 2016]


Mellin Transform occurs in many branches of Applied Mathematics and Engineering. The Mellin transform is very much related to the Laplace and Fourier transforms and the theory for the ordinary functions is well established. In the distributional sense, first it was studied by Zemanian in [2]. In this work we try to extend to the wider class of distributions.
Keywords: Integral Transform; infinitely differentiable function; Distributions; Mellin Convolution Integral Transform; infinitely differentiable function; Distributions; Mellin Convolution
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kiliçman, A. A Note on Mellin Transform and Distributions. Math. Comput. Appl. 2004, 9, 65-72.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top